# SDR CA090321001

- Difficulty date: March 19, 2009
- Submitted: April 9, 2009
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 24,707 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Pin
- Part number: 998100651
- Condition: Broken
- Location: Mlg Drag Leg
- Component: Drag Leg Assy, Beech
- Component part number: 5081033513
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING INSPECTION MECHANIC NOTICED UPPER DRAG LEG PIN, ON THE RT DRAG LEG ASSEMBLY, WAS BROKEN AT THE GREASE HOLE JOURNAL.
